Alert archive / Puerto Rico / Small Craft Advisories in 2015

Small Craft Advisory 37, NWS JSJ

October 21, 2015

NWS JSJ issued this small craft advisory at Oct 21, 2015, 7:33 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Oct 21, 2015, 7:33 AM CDT (12:33 UTC)
Expired
Oct 22, 2015, 7:00 PM CDT
In force
35 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

929 
WHCA72 TJSJ 211233
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
833 AM AST WED OCT 21 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA
PASSAGE...

.A MODERATE NORTHERLY SWELL WILL PERSIST ACROSS THE ATLANTIC
WATERS AND LOCAL PASSAGES THROUGH THE DAY THEN SUBSIDE LATER
TONIGHT.

AMZ712-715-741-742-211800-
/O.NEW.TJSJ.SC.Y.0037.151021T1233Z-151021T1800Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
833 AM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL THIS AFTERNOON.

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-212045-
/O.NEW.TJSJ.SC.Y.0037.151021T1233Z-151022T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
833 AM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. 

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET
  IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
9 follow-up statements
614 
WHCA72 TJSJ 211233 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
833 AM AST WED OCT 21 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA
PASSAGE...

.A MODERATE NORTHERLY SWELL WILL PERSIST ACROSS THE ATLANTIC
WATERS AND LOCAL PASSAGES THROUGH THE DAY THEN SUBSIDE LATER
TONIGHT.

AMZ712-715-741-742-211800-
/O.COR.TJSJ.SC.Y.0037.151021T1233Z-151021T1800Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
833 AM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL THIS AFTERNOON.

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-212045-
/O.COR.TJSJ.SC.Y.0037.151021T1233Z-151022T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
833 AM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM AST THIS EVENING. 

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET
  IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
367 
WHCA72 TJSJ 211512
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1112 AM AST WED OCT 21 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA
PASSAGE...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND MONA PASSAGES THIS AFTERNOON...BUT SUBSIDING TONIGHT.

AMZ712-715-741-742-212100-
/O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151021T2100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
1112 AM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-212315-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1112 AM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM AST THIS EVENING...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
810 
WHCA72 TJSJ 212006
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
406 PM AST WED OCT 21 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA
PASSAGE...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND MONA PASSAGES THIS AFTERNOON...BUT SUBSIDING TONIGHT.

AMZ722-220415-
/O.EXB.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/
ANEGADA PASSAGE SOUTHWARD TO 17N-
406 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM AST THURSDAY. 

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ745-220415-
/O.EXB.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
406 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM AST THURSDAY...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM AST THURSDAY. 

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-741-220415-
/O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
MONA PASSAGE SOUTHWARD TO 17N-
406 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST THURSDAY...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-742-220415-
/O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
406 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM AST THURSDAY...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
471 
WHCA72 TJSJ 220236
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 PM AST WED OCT 21 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA
PASSAGE...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND MONA PASSAGES THIS AFTERNOON...BUT SUBSIDING TONIGHT.

AMZ710-722-741-221045-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
1036 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
THURSDAY...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-742-745-221045-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1036 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
443 
WHCA72 TJSJ 220236 CCA
MWWSJU

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
1036 PM AST WED OCT 21 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND MONA
PASSAGE...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND MONA PASSAGES TONIGHT...SUBSIDING ON THURSDAY.

AMZ710-722-741-221045-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
1036 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
THURSDAY...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-742-745-221045-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
1036 PM AST WED OCT 21 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST
THURSDAY...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
953 
WHCA72 TJSJ 220825
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
425 AM AST THU OCT 22 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL
PASSAGES...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND LOCAL PASSAGES...BEFORE GRADUALLY SUBSIDING LATER TODAY.

AMZ725-221200-
/O.EXA.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-
425 AM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM AST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM AST THIS MORNING. 

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-741-221630-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1800Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
425 AM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-742-745-221200-
/O.CON.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
425 AM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM AST THIS
MORNING...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 8 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
790 
WHCA72 TJSJ 221214
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
814 AM AST THU OCT 22 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL
PASSAGES...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND LOCAL PASSAGES...BEFORE GRADUALLY SUBSIDING LATER
TODAY.

AMZ712-715-725-742-745-222015-
/O.EXP.TJSJ.SC.Y.0037.000000T0000Z-151022T1200Z/
/O.NEW.TJSJ.SC.Y.0038.151022T1214Z-151022T2100Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
814 AM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ710-722-741-222015-
/O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151022T2100Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
814 AM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM AST THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS 5 TO 10 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10
  FEET IN NORTHERLY SWELLS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
099 
WHCA72 TJSJ 222056
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
456 PM AST THU OCT 22 2015

...HAZARDOUS SEAS EXPECTED ACROSS THE ATLANTIC WATERS AND LOCAL
PASSAGES THROUGH TONIGHT...

.A MODERATE NORTHERLY SWELL WILL CONTINUE TO AFFECT THE ATLANTIC
WATERS AND LOCAL PASSAGES THROUGH TONIGHT. THEN...SEAS WILL
GRADUALLY SUBSIDE THROUGH THE OVERNIGHT HOURS.

AMZ710-722-741-230000-
/O.EXT.TJSJ.SC.Y.0037.000000T0000Z-151023T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
456 PM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ712-715-725-742-745-230000-
/O.EXT.TJSJ.SC.Y.0038.000000T0000Z-151023T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
456 PM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...SOUTHEAST WINDS 10 TO 15 KNOTS.

* WAVES/SEAS...SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 
  FEET IN NORTHERLY SWELLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SEAS OF 7 FEET OR HIGHER ARE
EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
741 
WHCA72 TJSJ 230003
MWWSJU

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN JUAN PR
803 PM AST THU OCT 22 2015

...MARINE CONDITIONS HAVE IMPROVED SOMEWHAT AS NORTHERLY SWELLS
CONTINUE TO SUBSIDE...

AMZ710-722-741-230115-
/O.EXP.TJSJ.SC.Y.0037.000000T0000Z-151023T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
ANEGADA PASSAGE SOUTHWARD TO 17N-MONA PASSAGE SOUTHWARD TO 17N-
803 PM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING...

LOCAL BUOYS OBSERVATIONS SHOW THAT THE SEAS HAVE SUBSIDE BELOW THE
ADVISORY CRITERIA THIS EVENING. THEREFORE...EXPECTED SEAS OF 4-6
FEET PREVAILING THE REST OF TONIGHT AND OVERNIGHT.

$$

AMZ712-715-725-742-745-230115-
/O.EXP.TJSJ.SC.Y.0038.000000T0000Z-151023T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
803 PM AST THU OCT 22 2015

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM AST THIS EVENING...

LOCAL BUOYS OBSERVATIONS SHOW THAT THE SEAS HAVE SUBSIDE BELOW THE
ADVISORY CRITERIA THIS EVENING. THEREFORE...EXPECTED SEAS OF 4-6
FEET PREVAILING THE REST OF TONIGHT AND OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Oct 21, 4:44 AM CDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 21, 4:44 AM CDT, 2 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
544 AM AST WED OCT 21 2015

.SYNOPSIS...TUTT WILL CONTINUE TO EXTEND SOUTHWEST ACROSS THE EASTERN
CARIBBEAN THROUGH AT LEAST THURSDAY. BY FRIDAY AND INTO THE UPCOMING
WEEKEND....THIS FEATURE WILL BE ABSORBED BY A DEEP TROUGH WHICH IS
WILL BECOME AMPLIFIED ACROSS THE WESTERN ATLANTIC. THE UPPER TROUGH
IS TO THEN LIFT NORTHWARDS ACROSS THE REGION OVER THE WEEKEND. MEANWHILE...
AN INDUCED SURFACE TROUGH JUST WEST AND NORTH OF THE REGION WILL
MAINTAIN FAIRLY LIGHT SOUTHEASTERLY WINDS ACROSS THE FORECAST AREA
DURING THE NEXT SEVERAL DAYS.

&&

.DISCUSSION...RECENT SATELLITE IMAGERY AND DOPPLER WEATHER RADAR
DEPICTED MAINLY SHALLOW LOW LEVEL CLOUDS WITH ONLY A FEW PASSING
SHOWERS MOVING OVER THE COASTAL WATERS AND REACHING PORTIONS OF
THE EAST AND SOUTHEAST COASTAL SECTIONS OF THE ISLANDS. RAINFALL
HOWEVER WAS OF SHORT DURATION...WITH NO SIGNIFICANT ACCUMULATIONS
NOTED. EXPECT MOSTLY FAIR WEATHER AND DRY CONDITIONS TODAY UNDER
THE LIGHT SOUTHEAST WIND FLOW. HOWEVER...MODERATE SEA BREEZE VARIATIONS
AND LOCAL CONVERGENCE WILL GIVE WAY TO AFTERNOON SHOWERS AND ISOLATED
THUNDERSTORM DEVELOPMENT...MAINLY OVER THE WEST INTERIOR AND NORTH
CENTRAL SECTIONS OF PUERTO RICO. LESSER SHOWER ACTIVITY CAN BE EXPECTED
OVER THE VIRGIN ISLANDS. THIS OVERALL WEATHER PATTERN IS TO THEN CONTINUE
FOR MOST OF THE WORK WEEK.HOWEVER... THE PREVAILING LIGHT WINDS AND
GOOD DAYTIME HEATING EACH DAY...WILL GIVE WAY TO SOME ENHANCED ISOLATED
CONVECTION MAINLY OVER PORTIONS OF THE INTERIOR AND NORTH SECTIONS OF
PUERTO RICO. AS A RESULT...MINOR URBAN AND SMALL STREAM FLOODING WILL
REMAIN POSSIBLE IN SOME AREAS.

EXPECT A GRADUAL CHANGE IN THE WEATHER PATTERN BY FRIDAY AND INTO
THE WEEKEND...AS THE UPPER TROUGH LIFTS ACROSS THE REGION AND A LOW
LEVEL MOISTURE CONVERGENCE ZONE BEGINS SET UP ACROSS THE AREA. THE
INCREASING UPPER LEVEL INSTABILITY ALONG WITH MODEST AMOUNTS OF TROPICAL
MOISTURE ADVECTION...WILL GIVE WAY TO A BETTER CHANCE FOR ORGANIZED
AND ENHANCED CONVECTION ACROSS THE ISLANDS AND COASTAL WATERS...AT
LEAST DURING THE LATTER PART OF THE WEEKEND AND INTO EARLY NEXT WEEK.
MORE TO COME ON THIS LATER.

&&

.AVIATION...MOSTLY VFR CONDITIONS EXPECTED THIS MORNING ACROSS
THE LOCAL FLYING AREA WITH VCSH ACROSS TIST AND TISX. SURFACE WIND
WILL REMAIN LGT/VRB TO CALM UNTIL 21/13Z...BECOMING FROM ESE AND
GRADUALLY INCREASING TO 5-10 KTS WITH SEA BREEZE VARIATIONS.
LOCAL AND DIURNAL EFFECTS WILL LEAD TO AFTERNOON CONVENTION OVER
PARTS OF WESTERN AND NORTHER HALF OF PR ALONG CORDILLERA
CENTRAL...AND VCTY TJSJ...TJPS...TJBQ...AND TJMZ FM 21/18Z-21/22Z
WITH MOUNTAINS OBSCURATIONS AND ISOLATED TSRA/BRIEF MVFR/IFR
POSSIBLE.

&&

.MARINE...RECENT DATA FROM BUOYS 41115 AND 41043 BOTH SUGGEST
SEAS BETWEEN 7 TO 8 FEET AT 10 SECS FROM A NORTHERLY SWELL. EXPECT
THIS NORTHERLY SWELL ACTION TO CONTINUE TO AFFECT THE ATLANTIC
WATERS AND LOCAL PASSAGES AT LEAST INTO THE EVENING HOURS TODAY.
SMALL CRAFT OPERATORS SHOULD THEREFORE EXERCISE CAUTION. IN
ADDITION... EXPECT HEIGHTENED RIP CURRENT RISK AT LEAST ALONG THE
NORTHERN FACING BEACHES. NORTHERLY SWELL TO DIMINISH TONIGHT AND
OVERALL SEAS SHOULD RETURN TO 2 TO 4 FEET IN MOST AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  90  79  89  79 /  20  20  50  30
STT  89  79  88  79 /  20  30  30  30

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...NONE.
VI...NONE.
AM...NONE.
&&

72/09
Hazardous weather outlook, Oct 21, 4:45 AM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
545 AM AST WED OCT 21 2015

AMZ710>745-PRZ001>013-220945-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
545 AM AST WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

.THUNDERSTORMS...THERE IS A CHANCE OF SLOW MOVING THUNDERSTORMS
WITH HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS THIS
AFTERNOON OVER AND NORTH OF CORDILLERA CENTRAL.

.FLOODING...HEAVY RAINS COULD LEAD TO URBAN AND SMALL STREAM
FLOODING.

.RIP CURRENTS...A MODERATE NORTHERLY SWELL WILL CONTINUE TO REACH OUR
LOCAL WATERS TODAY. THESE SWELLS COULD GENERATE DANGEROUS RIP
CURRENT CONDITIONS ALONG THE NORTHERN AND NORTHWEST COASTS OF
PUERTO RICO. THERE IS A MODERATE RISK OF RIP CURRENTS FOR
PINONES...OCEAN PARK...LA PARED...PLAYA ESCONDIDA...MAR
CHIQUITA...PUERTO NUEVO...JOBOS AND FLAMENCO BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLOW MOVING THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER AND NORTH
OF THE CORDILLERA CENTRAL. THESE THUNDERSTORMS WILL BE CAPABLE OF
CREATING STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY
RAINFALL. AS A RESULT...URBAN AND SMALL STREAM FLOODING IS LIKELY.
RIVER FLOODING IS POSSIBLE ACROSS WESTERN PR.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT FLOODING AND LANDSLIDES TO THE
NATIONAL WEATHER SERVICE IN SAN JUAN.

AMZ715-725-VIZ001-002-220945-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
545 AM AST WED OCT 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE NORTHERLY SWELL WILL CONTINUE TO REACH OUR LOCAL
WATERS TODAY. THESE SWELLS COULD GENERATE DANGEROUS RIP CURRENT
CONDITIONS ALONG THE NORTHERN AND NORTHWEST COASTS OF THE LOCAL
ISLANDS. THERE IS A MODERATE RISK OF RIP CURRENTS FOR MAGENS
BAY AND TRUNK BAY BEACHES.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 8:14 AM CDTRip Current StatementJSJ23 hr
Oct 21, 3:21 PM CDTHigh Surf AdvisoryJSJ16 hr

Nearby

Small Craft Advisories in Puerto Rico, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.